Tag Archive | Gardasil Injured

Le Roy Tourette Syndrome “mystery”

I’ve obviously neglected this blog and the job of chronicling the steps toward helping Jennifer with her health problems related to her Gardasil injury.  Before I post an update on Jennifer’s health status and what we’ve been doing, I need to share my thoughts on a news story from Le Roy, New York, that’s getting national attention.  In my opinion, when 12 girls develop Tourette’s like symptoms, and families aren’t given legitimate answers to what may have caused it, the media should do their job of digging for the truth.  The news coverage, and information shared by the experts, have got my blood boiling.  I’m so tired of watching anchors of news programs sit across from experts and spew politically correct lip service questions.  Ask the questions we all want answered…what is the common element that these girls share that may have caused this?  The families claim they haven’t been told what could have gone wrong with their daughters.  The experts claim the girls have psychological issues, Conversion Disorder,and this is a common, but not well-known, phenomenon.  The poor girls are trying to explain that they weren’t stressed before this condition, did not know each other, and just want to know what caused their condition.  This all sounds too familiar.  The Gardasil injured girls, and their families have been searching for answers, looking for validation, and getting the same run around from the “experts”.  I know that I’m not alone in my feelings of frustration with how the Le Roy situation is being handled, and like many others, I feel a need to support these families through this difficult time.  The Families Affected by Gardasil Facebook group has been a life jacket for me as I’ve tried to keep my head above water trying to find answers and grieve over the illness my daughter has been inflicted with.  My hope for the Le Roy families are that they too will find support and continue to advocate for their daughters and teens around the world.

Advertisements

How We Got Here

My 15 year old, high functioning Autistic daughter Jennifer has been chronically ill since October of 2009, one month after her last Gardasil shot.  We’ve spent the last year visiting our primary care, seeing specialists, and struggling through trips to the lab for blood work.  With all tests normal, and no valuable information from specialists, we’ve continued on hopelessly, dealing with the chronic headaches, abdominal pains, low-grade fever, dizziness, chronic fatigue, nausea, chronic vaginal itching and discharge, and rapid heart beat. 

 I had never considered Gardasil as a cause for her chronic illness, why should I, a vaccine means protection, right?  Over the past year, Jennifer’s primary care would continually see us for the same symptoms, and every time, we would come up with everyday reasons for the complaints Jennifer was having.  Upset stomach, must be constipated, headache, maybe her hormones or diet, dizziness and blurry vision, maybe too much time on the computer, chronic low-grade fever, no clue, chronic fatigue, she’s a teenager, vaginal itching, yeast infection???  You get the idea.  I would eliminate foods, encourage her to get more sleep, and spend less time on the computer, and of course, stocked up on feminine products to help ease that discomfort.  Needless to say, we’ve had an exhausting year trying to keep up with basic health maintenance. 

 It wasn’t until I had heard of the daughter of a family friend who had been suffering similar symptoms, missed several months of school, and was diagnosed with Mono, with all tests being negative.  What could be a commonality between these two girls?  For some reason, I thought of Gardasil and went home and searched the Internet for information.  I was shocked to discover that thousands of other girls were also struggling with the same symptoms, and worse.  How did I allow this to happen?   I never gave it a second thought, vaccine means safety and protection, why would I ever consider that to have caused my daughter so much misery.  I continued to research and became sick to my stomach about how much pain and suffering has needlessly continued. 

 Now what?  Gather documentation!  I called her primary care and requested copies of all of her office visit chart notes and vaccine schedule.  Sure enough, the evidence was there, Jennifer started visiting the doctor regularly after her last Gardasil injection, and has not been well since.  Every office visit indicates the reason for visit, which all coincide with the most common long-term adverse reactions.  

So here we are, beginning this journey of recovery, after tireless hours of research into what can be done to heal the body from the toxins we injected.  Appointments made with Naturopath and Physical Therapists.  Nutritional supplements, whole food diet, eliminating dairy and gluten, drinking purified water, Cilantro Chelation Pesto, and becoming aware of household items that could cause further damage to Jennifer’s system.  I know this journey will be challenging, but I will not turn back.  My heart is heavy with guilt for causing this pain for my daughter, and I’ll do everything in my power to make it right.